Blossom Momma Check-In

58 posts / 0 new
Last post
Last seen: 1 year 10 months ago
Joined: 01/18/06
Posts: 1626

I know I wont be any help as far as cost is concerned, but I take Effexor with a side of Ativan. I rarely take the Ativan. The Effexor helps immensely and keeps me level. I feel like I'm back to normal with it. (I know this runs in my family, so I had a lot of support getting the help I needed when I finally admitted I needed it.)

mbowman's picture
Last seen: 4 years 1 month ago
Joined: 08/22/07
Posts: 1063

lexapro was great for me! It's pricey though. I know there are lots of options out there. Talk to your dr. I'll bet you can get some samples, especially if your doc knows you don't have insurance. :bigarmhug:Maham!!

EmilyC3's picture
Last seen: 3 years 6 months ago
Joined: 10/27/07
Posts: 1170

I take Wellbutrin (Bupropion) for anxiety/b!tchiness. I would not be a very nice person without it.

Karrie5's picture
Last seen: 4 years 3 weeks ago
Joined: 05/29/08
Posts: 2993

I take Prozac, just upped my dose to 40mg.

Last seen: 4 years 9 months ago
Joined: 01/17/07
Posts: 508

I am so glad you guys are talking about this stuff.. I have been putting off, and putting off, and putting off talking to someone. But, I need something too.

:bigarmhug: Maham!

alexsbabymomma's picture
Last seen: 4 years 10 months ago
Joined: 08/05/07
Posts: 1084

Thanks!!! I'm gonna bring these up to the dr when I see him, I'm glad there are good things out there other than xanax. I took xanax a few times this past week and it calmed me, but was too much of a tranquilizer for me. Can't be slow when you have a toddler!

SPCN319's picture
Last seen: 3 years 9 months ago
Joined: 06/14/06
Posts: 2118

Yep, any SSRI will be great for you, Benzos are a whole different ballgame. I just weaned off Lexapro 10MG, but have also taken Zoloft. Both worked well, but the side effects (nausea mostly) were worse with Zoloft. I will absolutely be going back on after this baby comes, it's hard without them. All my anti-socialness is coming back. Boo!

ETA: If you do go an an SSRI, make sure you NEVER just stop taking them! It's really dangerous and can cause suicidal thoughts/emotions. You must wean off them slowly if you decide you don't want to be on them anymore.